# SDR IPXA2023121123218

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 91,580 hours, 18,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR OPEN CLOSE OPERATION INOP.  FOUND DEBRIS LODGED BEHIND DRAWER ASSEMBLY UNDER COURIER SEATS. REMOVED MATERIAL LOCKED SEATS IN FORWARD POSITION DOOR OPERATES NORMALLY IAW AMM 52-11-02, SAFETY SENSOR WORKS NORMALLY IAW AMM 25-11-15-400-801. PLACARDS REMOVED.
